# SDR USAA2010020890306

- Difficulty date: February 4, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,925 hours, 34,154 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACKED FLOORBEAM UPPER CHORD AT BS 665 - BS 669, LBL 24.  REPAIRED FLOORBEAM UPPER CHORD AT BS 665 - BS 669, LBL 24 IAW EA 101686.
